CSpace
onbahadurasymptoticefficiencyinasemiparametricregressionmodel
Cheng P(成平); Liang H(梁华)
1995
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume11Issue:2Pages:172
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41284
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Cheng P,Liang H. onbahadurasymptoticefficiencyinasemiparametricregressionmodel[J]. actamathematicaeapplicataesinica,1995,11(2):172.
APA 成平,&梁华.(1995).onbahadurasymptoticefficiencyinasemiparametricregressionmodel.actamathematicaeapplicataesinica,11(2),172.
MLA 成平,et al."onbahadurasymptoticefficiencyinasemiparametricregressionmodel".actamathematicaeapplicataesinica 11.2(1995):172.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[成平]'s Articles
[梁华]'s Articles
Baidu academic
Similar articles in Baidu academic
[成平]'s Articles
[梁华]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[成平]'s Articles
[梁华]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.